# SDR UALA2011121406857

- Difficulty date: December 13, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,218 hours, 9,558 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: None
- Location: 1st Obs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 1ST OBSERVER'S SMOKE GOGGLES HEADBAND STRETCHED. ADJUSTED HEADBAND ON SMOKE GOGGLE FOR 1ST OBS SEAT. SMOKE GOOGLE IS ACCEPTABLE   IAW GMM 05-30-06.
